MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Frequency / Polyuria (2275); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that the trial was initiated on 2025-(b)(6).It was reported that it was working fantastic.The patient stated that before they went into trial, they were going to the bathroom 20 to 25 times a day and went down to about 8 times in a 24 hour period after the ens was implanted.The patient reported that as of (b)(6) at 7:08 pm they started going to the bathroom constantly every half hour to 45 minutes.The patient then stated that yesterday on (b)(6) they went to the restroom 32 times in an 24-hour period.The patient reported that they don't know if the lead was moved.Agent reviewed how to adjust their stimulation and how the therapy works.Confirmed therapy was on.Patient mentioned that they will increase stimulation to a comfortable level and will continue to track symptoms.Redirect to doctor if issue persists.Patient stated that they will contact healthcare provider (hcp) and surgeon after the call.The patient mentioned that they have an appointment with their hcp today.Additional information was received from the patient.The patient stated that the repeated information regarding the event (urinating 32 times in a 24-hour period).After speaking with patient services, the patient said they had an appointment with their surgeon and they addressed the issue.After meeting with the surgeon, the patient said they were urinating every 2 hours, which was great.Last night, however, the therapy stopped working.The patient adjusted the therapy settings but they were urinating about every hour and they were still in a lot of pain.The patient called their doctor's office about the pain.The patient asked what they should do next and wondered if programs could be customized.The patient mentioned that they spoke with manufacturer representative (rep) this morning but they were on vacation and told the patient they will have their counterpart reach out to them this afternoon.The patient was redirected to their healthcare provider (hcp) to further address the issue.The patient said they will wait to hear from the rep's counterpart.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead lot# unknown serial# implanted: (b)(6) 2025.Product type lead section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21887807
Report Number2182207-2025-01088
Device Sequence Number12805477
Product Code EZW
UDI-Device Identifier00763000879273
UDI-Public00763000879273
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date04/23/2025
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age54 YR
Patient SexMale